Optimal design of minimum mass structures for a generalized Sturm-Liouville problem on an interval and a metric graph
MetadataShow full metadata
We derive an optimal design of a structure that is described by a Sturm-Liouville problem with boundary conditions that contain the spectral parameter linearly. In terms of Mechanics, we determine necessary conditions for a minimum-mass design with the specified natural frequency for a rod of non-constant cross-section and density subject to the boundary conditions in which the frequency (squared) occurs linearly. By virtue of the generality in which the problem is considered other applications are possible. We also consider a similar optimization problem on a complete bipartite metric graph including the limiting case when the number of leafs is increasing indefinitely.
CitationBelinskiy, B. P., & Kotval, D. H. (2018). Optimal design of minimum mass structures for a generalized Sturm-Liouville problem on an interval and a metric graph. Electronic Journal of Differential Equations, 2018(119), pp. 1-18.
This work is licensed under a Creative Commons Attribution 4.0 International License.